# SDR BJNA990801

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperable
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY EXIT LIGHT INOPERABLE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT PER BMM 33-51-101, TEST OK.  (X)
